# SDR GAIA9889

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Boeing 727-90C
- Aircraft serial: 19170
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1060091103
- Condition: Discharged
- Location: Bs 1183
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS EMERGENCY EXIT LIGHTS DO NOT COME ON. (AIA NON-ROUTINE NR 35246).  REMOVED BATTERY FROM AFT AIRSTAIRS EMERGENCY EXIT LIGHTS.  SENT OUT FOR CHARGING.  REINSTALLED CHARGED BATTERY. OPERATIONAL CHECK CARRIED OUT SATISFACTORY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
